# SDR UPS07M49640

- Difficulty date: April 7, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 38,236 hours, 10,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LEFT WING FIXED LEADING EDGE I/B SLAT TRACK FITTING BETWEEN NR 7 & 8 SLATS IS CRACKED.  REMOVED AND REPLACED SLAT TRACK FITTING (RIB) BETWEEN NR 7 & 8 SLATS IAW MD-11 SRM 51-35-01.
